Orencia side effects

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Jd7
New Member


Date Joined Mar 2017
Total Posts : 12
   Posted 6/4/2017 2:06 PM (GMT -6)   
I was wondering if anyone had any bad side effects from orencia? I took my first injection several days ago, and it seriously caused a full blown flare! Of course my rheumatologist is on vacation, and I'm afraid to take my next injection. I don't know what to do. I really think it made me worse! I'm now taking prednisone to calm things down. I was on humira for 13 years. It was a miracle drug fir me until this past winter when I became ill and had to go off it for a couple months. When I restarted it, it just didn't work. I then tried enbrel, but it didn't really work and caused injection site reaction s. I've heard that when one tnf blocker fails, chances are all the rest of them will too. cry

Alicat
Regular Member


Date Joined Aug 2008
Total Posts : 230
   Posted 6/18/2017 5:41 AM (GMT -6)   
My story sounds very much like yours. I was on Humira for years and it was a miracle for me for quite awhile till it just stopped working. Went off it for awhile and tried several other meds which either didn't work or I had reactions to and had to stop. I have had 3 Orencia injections and with each injection my arthritis seems to flare more. Also have a very dry mouth, some sores on my lip and off and on swollen gland. I am supposed to do one more injection and then the following week start once a month infusions. I am really scared to have the infusion and my gut tells me this drug isn't going to help. I would rather do some prednisone for a few months and then go back on the Humira. Humira at least still was taking the edge off and so far is the only one that hasn't cause side effects. Today I can hardly walk. They said it could take 3 months to work but I wouldn't think it should make me feel worse.
psoriatic arthritis, peripheal artery disease

psbg
Regular Member


Date Joined May 2012
Total Posts : 280
   Posted 6/26/2017 1:33 AM (GMT -6)   
I took orencia I had no reaction to it it worked for me good for maybe 6 months thrn it quit working on me. However in answer to your question I do think you can have a bad flare when you are having. Reaction to these medicines. I recently started taking a tenor. Took one injection and I could not get out of bed the next day. Then I started hobo h mouth sores and throat started hurting and yo fur was so sensitive if anything had the least bit of salt on it I couldn't eat it. Do my rheumy told me not to take another injection. I am now on an old drug called imuran. It seems to be working fine so far. Hugs to you and praying for us all. This mess is no joke.
Peggy.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 22, 2017 5:06 PM (GMT -6)
There are a total of 2,885,763 posts in 316,635 threads.
View Active Threads


Who's Online
This forum has 157739 registered members. Please welcome our newest member, fjzraa.
372 Guest(s), 11 Registered Member(s) are currently online.  Details
Kent M., therearemiracles, countess18, Casa11, purplereading, getting by, Faustmann, Jerry_Delaware, Poppie, sunny40, halbert


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer